Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Topological stability in the nice dimensions $\left( {n \leqslant p} \right)$


Author: James Damon
Journal: Bull. Amer. Math. Soc. 82 (1976), 262-264
MSC (1970): Primary 57D45; Secondary 58C25, 57D35
DOI: https://doi.org/10.1090/S0002-9904-1976-14015-3
MathSciNet review: 0400288
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D45, 58C25, 57D35

Retrieve articles in all journals with MSC (1970): 57D45, 58C25, 57D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14015-3